# SDR DALA12005770937

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 61,868 hours, 46,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT ROW 28 IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND THE EXIT ROW CONNECTOR WAS BAD AND REPLACED IT.
